# SDR USAA000588

- Difficulty date: April 24, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69414372
- Condition: Cracked
- Location: Fuselage
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CLIP CRACKED .125 INCH, BS 663, STRINGER 10R CLIP.  REPAIRED PER SRM 51-10-02.  (M)
